← Return to Prolia problems, What to do after a reaction?

Discussion
Comment receiving replies
@jm1953

When I called and told the nurse at the doctors office of my temp of 102 the doc's reply was well you can have flu symptoms. company said not true. calling back a month later to complain of still having serious side effects I was told she is very busy and was given an appt. in the middle of Oct. the company was a bit dismayed about this and asked if they could reach out to her.

Jump to this post


Replies to "When I called and told the nurse at the doctors office of my temp of 102..."

@jm1953 it sounds like the company now wants to help you-is that right? Are you trying to see the doctor who prescribed and administered the drug? Maybe it’s time for a new doctor. Your reaction was very strange and you need some explanation.
Are you scheduled for another injection of prolia soon?

Hello @jm1953

I'm really sorry to hear about these severe symptoms after your injection. This sounds terribly uncomfortable.

Given the fact that your doctor will not give you an appointment until later in the month, have you considered going to a walk-in clinic to have a doctor there look at this situation? Perhaps they could do some blood work to determine the cause of the fever, leg cramps, etc.

  Request Appointment